Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 124, NWS Topeka, KS

June 21, 2006Clay County, Ottawa County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 21, 2006, 8:02 PM CDT for Clay County, Ottawa County, Kansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2006, 8:02 PM CDT (01:02 UTC)
Expired
Jun 21, 2006, 8:45 PM CDT
In force
43 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Clay County, KS, Ottawa County, KS

The radar

The Topeka radar (KTWX), 111 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:18 PM CDTHAIL 13 Nne Minneapolis, KS
Jun 21, 8:20 PM CDTHAIL 15 N Minneapolis, KS
Jun 21, 8:25 PM CDTHAIL 1.755 Ne Minneapolis, KSREPORT RELAYED BY NSSL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 5:10 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2556 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2556 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 220104
SVRTOP
KSC027-143-220145-
/O.NEW.KTOP.SV.W.0124.060622T0102Z-060622T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
802 PM CDT WED JUN 21 2006

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CLAY COUNTY IN NORTH CENTRAL KANSAS
  NORTHEASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 845 PM CDT

* AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 16
  MILES WEST OF OAK HILL...OR ABOUT 25 MILES SOUTH OF CONCORDIA...
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LONGFORD...
  OAK HILL...
  LAMAR...

A SEVERE THUNDERSTORM IN NORTHERN OTTAWA COUNTY WILL MERGE WITH A 
SEVERE THUNDERSTORM MOVING SOUTHEAST OUT OF CLOUD COUNTY...THE 
EVENTUAL MERGER OF THESE TWO CELLS WILL LIKELY PRODUCE LARGE 
DAMAGING HAIL AND DAMAGING THUNDERSTORM WIND GUSTS.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3930 9777 3913 9772 3915 9711 3926 9713
      3931 9741

$$
3 follow-up statements
000 
WWUS53 KTOP 220117
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
815 PM CDT WED JUN 21 2006

KSC027-143-220145-
/O.CON.KTOP.SV.W.0124.000000T0000Z-060622T0145Z/
CLAY-OTTAWA-
815 PM CDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN OTTAWA AND SOUTHWESTERN CLAY COUNTIES...

AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES NORTHEAST OF MINNEAPOLIS...OR ABOUT 24 MILES SOUTH
OF CONCORDIA...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
OAK HILL AND LONGFORD.

THIS WARNING IS IN EFFECT FOR THUNDERSTORM CELL MERGERS OVER 
NORTHEASTERN OTTAWA COUNTY...AND A SEVERE THUNDERSTORM MOVING 
SOUTHEAST THROUGH WESTERN CLAY COUNTY.  THIS WARNING REPLACES THE 
TORNADO WARNING THAT WAS IN EFFECT FOR WESTERN CLAY COUNTY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3930 9777 3906 9779 3911 9737 3913 9736
      3915 9711 3926 9713 3931 9741

$$
000 
WWUS53 KTOP 220124
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
823 PM CDT WED JUN 21 2006

KSC027-143-220145-
/O.CON.KTOP.SV.W.0124.000000T0000Z-060622T0145Z/
CLAY-OTTAWA-
823 PM CDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN OTTAWA AND SOUTHWESTERN CLAY COUNTIES...

AT 820 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL 3 MILES NORTH NORTHEAST OF MINNEAPOLIS.  
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES 
NORTHEAST OF OAK HILL TO 6 MILES NORTH OF MINNEAPOLIS...MOVING 
SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...OAK HILL AND LONGFORD.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3925 9768 3906 9779 3911 9737 3913 9736
      3915 9711 3932 9711 3931 9736 3930 9749

$$
000 
WWUS53 KTOP 220137
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
835 PM CDT WED JUN 21 2006

KSC027-143-220145-
/O.CON.KTOP.SV.W.0124.000000T0000Z-060622T0145Z/
CLAY-OTTAWA-
835 PM CDT WED JUN 21 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN OTTAWA AND SOUTHERN CLAY COUNTIES...

AT 828 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 9 MILES EAST SOUTHEAST OF 
OAK HILL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 
MILES EAST OF OAK HILL TO 3 MILES EAST OF MINNEAPOLIS...MOVING 
SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...OAK HILL AND LONGFORD.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3923 9768 3907 9773 3911 9738 3913 9737
      3915 9706 3932 9705 3931 9735 3928 9749

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:06 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jun 21, 3:06 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
306 PM CDT WED JUN 21 2006

.DISCUSSION...

OVERNIGHT/EARLY MORNING CONVECTION CONTINUING TO DISSIPATE AND MOVE
NORTH INTO NE. AFTERNOON SURFACE ANALYSIS SHOWS BOUNDARY FROM NW
MISSOURI THROUGH SOUTHWEST KANSAS SHOWING VERY LITTLE MOVEMENT.

TONIGHT AND THURSDAY...GFS AND NAM SIMILAR WITH PROGRESSION OF
SHORTWAVE TROUGH MOVING THROUGH KS TONIGHT INTO TOMORROW
MORNING...AND FINALLY PUSHING EAST BY THE LATE AFTERNOON/EARLY
EVENING HOURS THURSDAY. GREATEST CHANCES FOR PRECIP COME WITH THIS
FEATURE AS MCS DEVELOPMENT LOOKS LIKELY...WITH THE POSSIBILITY OF
DAMAGING WINDS AS IT PROGRESSES INTO THE TOP CWA.  THE POSSIBILITY
STILL EXISTS FOR CONVECTION ALONG THE BOUNDARY LATER THIS AFTERNOON
AND EARLY EVENING DEPENDING ON HOW MUCH SURFACE HEATING CAN TAKE
PLACE. LATEST VISIBLE IMAGERY SHOWS SOME CLEARING IN CENTRAL KANSAS
WHILE NORTHEAST AND EAST CENTRAL REMAIN MOSTLY CLOUDY.  LATEST LAPS
ANALYSIS DOES SHOW SOME WEAKENING OF THE CAP TAKING PLACE IN CENTRAL
KANSAS. PRECIPITATION CHANCES REMAIN HIGH THROUGH THURSDAY AFTERNOON
WITH SLOW MOVEMENT OF UPPER FEATURE ALONG WITH NEARLY STATIONARY
BOUNDARY. COVERAGE AND SEVERE PROBABILITIES WILL GREATLY DEPEND ON
RECOVERY FROM EXPECTANT OVERNIGHT MCS.

THUNDERSTORMS WILL CONTINUE ACROSS THE CWA THURSDAY NIGHT AS EARLIER
MENTIONED SHORTWAVE AND BOUNDARY MOVE THROUGH. PRECIPITABLE WATER
VALUES OF 1.5 TO 2 INCHES OVER EAST CENTRAL KANSAS AND 850 DEW
POINTS IN THE TEENS WILL LEAD TO LOCALLY HEAVY RAINFALL AS CELL MOVE
ALONG THE FRONTAL BOUNDARY THURSDAY NIGHT. WILL MENTION HEAVY RAIN
CHANCES IN THE ZONES THURSDAY NIGHT. UPPER SYSTEM WILL DEPART
THURSDAY NIGHT AND PUSH THE FRONTAL BOUNDARY TO THE SOUTH OF THE CWA
BY FRIDAY MORNING. WILL LEAVE MENTION OF LOW POPS FRIDAY MORNING
WITH ANY DECAYING CONVECTION.

LOOKS DRY FOR FRIDAY AND FRIDAY EVENING WITH HIGH PRESSURE SETTLING
IN OVER THE CWA. FRIDAY NIGHT ANOTHER MCS MAY DEVELOP OVER THE
NORTHERN PLAINS AS LOW LEVEL JET INCREASES OVER THE WESTERN PLAINS
AND A WAVE MOVES INTO THE DAKOTAS. COULD CATCH SOME OF THIS
PRECIPITATION...MAINLY IN THE EASTERN COUNTIES LATE IN THE NIGHT.
WILL MAINTAIN LOW POPS FOR NOW BUT LATER SHIFTS MAY WANT TO
REEVALUATE IF MODELS KEEP IT FURTHER TO THE EAST AND NORTH OF THE
CWA.

NORTHWEST FLOW SETTING UP FOR THE WEEKEND. INITIALLY SATURDAY
LOOKING DRY WITH RETURN FLOW SETTING UP IN THE AFTERNOON ON BACK
SIDE OF THE SURFACE HIGH. ANOTHER SHORTWAVE DIVES SOUTHEAST SATURDAY
NIGHT ACROSS THE PLAINS GIVING ANOTHER CHANCE FOR THUNDERSTORMS LATE
SATURDAY NIGHT.

SUNDAY THROUGH WEDNESDAY LOOKING DRY WITH WESTERLIES NEAR THE
NEBRASKA BORDER WITH RELATIVELY WEAK UPPER FLOW OVER THE CENTRAL
PLAINS. TEMPERATURES RELATIVELY NEAR NORMAL WITH HIGHS IN THE MID
80S WITH A GRADUAL WARMUP INTO THE UPPER 80S BY WEDNESDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE

&&
Hazardous weather outlook, Jun 21, 5:37 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
537 PM CDT WED JUN 21 2006

KSZ008>012-020>024-026-034>040-054>056-058-059-222245-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
537 PM CDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY ACROSS NORTH CENTRAL AND NORTHEAST
KANSAS. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE
STORMS.

THUNDERSTORMS CURRENTLY OVER NORTH CENTRAL KANSAS WILL EVENTUALLY
MOVE INTO PARTS OF NORTHEAST KANSAS LATER THIS EVENING. ADDITIONAL
THUNDERSTORM DEVELOPMENT ACROSS SOUTHWEST KANSAS IS EXPECTED TO
MOVE INTO NORTHEAST AND EAST CENTRAL KANSAS OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA ON THURSDAY.
SOME THUNDERSTORMS MAY BE SEVERE...ESPECIALLY SOUTH OF INTERSTATE
70.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY
MORNING...SOME OF THESE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL...
ALONG AND SOUTH OF THE KANSAS TURNPIKE. THERE IS A SLIGHT CHANCE
OF THUNDERSTORMS AGAIN SATURDAY NIGHT ACROSS THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TONIGHT.

WOLTERS

In the hours before

Special weather statement, Jun 21, 7:26 PM CDT, 36 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
726 PM CDT WED JUN 21 2006

KSZ008-220115-
REPUBLIC-
726 PM CDT WED JUN 21 2006

THROUGH 815 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 10 MPH ACROSS
PORTIONS OF NORTHERN REPUBLIC AND WASHINGTON COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING NICKEL SIZE HAIL.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, Jun 21, 7:29 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
729 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HEAVY RAIN       CLYDE                   39.59N 97.40W
06/21/2006  M1.56 INCH       CLOUD              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Jun 21, 7:41 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
741 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FUNNEL CLOUD     6 NE CLAY CENTER        39.44N 97.04W
06/21/2006                   CLAY               KS   LAW ENFORCEMENT

            TIME IS APPROXIMATE

&&

BYRNE
Local storm report, Jun 21, 7:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
742 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             MILTONVALE              39.35N 97.45W
06/21/2006  E1.75 INCH       CLOUD              KS   LAW ENFORCEMENT

&&

BYRNE
Special weather statement, Jun 21, 7:43 PM CDT, 19 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
743 PM CDT WED JUN 21 2006

KSZ009-220130-
WASHINGTON-
743 PM CDT WED JUN 21 2006

THROUGH 830 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 5 MPH
ACROSS PORTIONS OF NORTH CENTRAL KANSAS. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. THE STRONG THUNDERSTORM
WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF WASHINGTON COUNTY.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORM MAY
STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN
CASE A WARNING IS ISSUED.
Local storm report, Jun 21, 7:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
748 PM CDT WED JUN 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             9 SSW CONCORDIA         39.45N 97.73W
06/21/2006  E1.00 INCH       CLOUD              KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:06 PM CDTTornado WarningTOPClay, Cloud39 min
Jun 21, 7:18 PM CDTFlash Flood WarningTOPRepublic3 hr
Jun 21, 7:32 PM CDTTornado WarningTOPClay43 min
Jun 21, 7:36 PM CDTSevere Thunderstorm WarningTOPCloud39 min
Jun 21, 8:47 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Ottawa58 min
Jun 21, 9:46 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Morris44 min
Jun 22, 1:20 AM CDTSevere Thunderstorm WarningTOPOsage40 min
Jun 22, 1:24 AM CDTSevere Thunderstorm WarningTOPWabaunsee36 min
Jun 22, 1:35 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin40 min
Jun 22, 1:54 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin16 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.